# SDR QXEA200700967

- Difficulty date: June 15, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 21,367 hours, 30,906 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Malfunctioned
- Location: Interphone
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2136, UNABLE TO COMMUNICATE WITH FLIGHT ATTENDANT VIA INTERPHONE SYSTEM.  MAINTENANCE REPLACED FLIGHT ATTENDANTS HANDSET.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
